# SDR U2RB070302

- Difficulty date: July 31, 2002
- Submitted: August 1, 2002
- Operation: Air carrier
- Aircraft: N865F
- Make and model: Doug DC-8-63F
- Aircraft serial: 46088
- Aircraft time: 76,397 hours, 25,096 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 36410042
- Condition: Corroded
- Location: Fuselage
- Part time: 76,397 hours, 25,096 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE OF BOEING S/B 53-61 R4 DURING DISASSEMBLY FOR REPLACEMENT OF CRACKED RT MLG SUPPORT FITTING DURING DISASSEMBLY FOUND RT LONGERON NR 24 FUSELAGE FRAME FITTING CORRODED.
